# SDR DALA1142700947

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 57,525 hours, 43,520 cycles
- Engine: Pwa JT8D219
- Engine time: 52,229 hours, 39,151 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 52,229 hours, 39,151 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

AFTER LANDING IN ATL WHILE WAITING FOR GATE, LEFT GENERATOR OFF AND A/C CROSS TIE ILLUMINATED.  WHILE COMPLETING QRH PROCEDURES LEFT ENGINE FIRE LIGHT ILLUMINATED AIRCRAFT BEHIND SHIP 947 REPORTED SMOKE.  CREW ACCOMPLISHED ENGINE FIRE PROCEDURES INCLUDING FIRING BOTH FIRE BOTTLES.  MAINTENANCE FOUND UNCONTAINED GENERATOR FAILURE AND EVIDENCEOF FIRE.  NUMBER 1 ENGINE CHANGE.
